Advertisement

Letters in Mathematical Physics

, Volume 5, Issue 2, pp 93–97 | Cite as

A path-probability representation for wavefunctions

  • Kunio Yasue
Article

Abstract

A mathematical representation of the quantum mechanical wavefunction in terms of path-probability is presented. It provides an interesting reformulation of Feynman's path-integrals. The whole results are natural consequences of stochastic calculus of variations.

Keywords

Statistical Physic Group Theory Mathematical Representation Natural Consequence Stochastic Calculus 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yasue, K., ‘Quantum Mechanics and Stochastic Control Theory’, J. Math. Phys. 22 (1981), to be published.Google Scholar
  2. 2.
    YasueK., Lett. Math. Phys. 4, 357 (1980).Google Scholar
  3. 3.
    ZambriniJ.-Cl., Lett. Math. Phys. 4, 457 (1980).Google Scholar
  4. 4.
    NelsonE., Bull. Amer. Math. Soc. 84, 121 (1978).Google Scholar
  5. 5.
    Yasue, K. and Zambrini, J.-Cl., ‘Quantization of Internal Degrees of Freedom and Path-integrals in Riemannian Manifolds’, preprint, Univ. of Geneva, UGVA-DPT 1980/07-253.Google Scholar

Copyright information

© D. Reidel Publishing Company 1981

Authors and Affiliations

  • Kunio Yasue
    • 1
  1. 1.Département de Physique ThéoriqueUniversité de GenèveGenève 4Switzerland

Personalised recommendations